Doctors Lounge - Infections AnswersBack to Infections Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/12/2017.
Forum Name: Other infections
|mincy - Tue Aug 10, 2010 7:13 pm||
Hi, I have been suffering from a fatigue for about 3 months now which has steadily gotten worse, wake up feeling exhausted (mornings are worst), headaches, joint and muscle pain, lack of concentration etc.
I did have a minor case of sinusitis prior to this which I didn't treat, and also have a likely case of erythromelalgia on my feet (not sure if related).
I went to a doctor who gave me a 10 day course of Doxycycline hyclate and within a few days I noticed considerable improvement, not 100% but better. As soon as I finished the course within 3 days I was back to feeling very bad.
I was wondering if this information will help with a diagnosis or if I should just get back on antibiotics regardless and see what happens?
Any ideas would be greatly appreciated.
|Dr.M.jagesh kamath - Thu Aug 12, 2010 4:29 am||
Hello,The symptoms of fatigue,body pain,arthralgias,malasise could all be a part of lyme disease caused by tick bites.Early localized lesion after a tick bire is known as erythema migrans,a skin rash.After this it is a protracted problem recognized late with arthritis.
Why should one think of lyme in your case?The responseto doxycycline which is prompt in this condition.
Serologic testing is indicated if there is a history of bite or suspicion.Do consult your doctor,and my answer is only a possiblity and nothing more than a speculation.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.